# SDR DALA2025110308005

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON STRINGER 39R LOCATED BTW FR 47 / 51 TO FR 52 IN AFT CARGO COMPARTMENT.  REPLACED STRINGER AND FASTENERS LOC.STR39 R/H BTW FR 47 / 51 TO FR 54 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM51-72-11. (1283932).
